# SDR DHL2003604590

- Difficulty date: June 11, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tie
- Condition: Cracked
- Location: Tailcone
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL CONE INTERIOR RT TIE 1.000 CRACKED AT STA 1923.000. STOP DRILLED CRACK AND FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1B. CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B. INSTALLED DOUBLER IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
